RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 318, Pages 277–297 (Mi znsl710)  

This article is cited in 5 scientific papers (total in 5 papers)

On instability of axially symmetric equilibrium figures of rotating viscous incompressible liquid

V. A. Solonnikov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: We prove that axially symmetric equilibrium figures of uniformly rotating viscous incompressible liquid are unstable when the second variation of the energy functional can take negative values.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:2, 3812–3825

Bibliographic databases:

UDC: 517
Received: 20.10.2004
Language:

Citation: V. A. Solonnikov, “On instability of axially symmetric equilibrium figures of rotating viscous incompressible liquid”, Boundary-value problems of mathematical physics and related problems of function theory. Part 36, Zap. Nauchn. Sem. POMI, 318, POMI, St. Petersburg, 2004, 277–297; J. Math. Sci. (N. Y.), 136:2 (2006), 3812–3825

Citation in format AMSBIB
\Bibitem{Sol04}
\by V.~A.~Solonnikov
\paper On instability of axially symmetric equilibrium figures of rotating viscous incompressible liquid
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~36
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 318
\pages 277--297
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120803}
\zmath{https://zbmath.org/?q=an:1075.35042}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 136
\issue 2
\pages 3812--3825
\crossref{https://doi.org/10.1007/s10958-006-0202-y}


Linking options:
  • http://mi.mathnet.ru/eng/znsl710
  • http://mi.mathnet.ru/eng/znsl/v318/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Solonnikov's jubilee”, J. Math. Sci. (N. Y.), 159:4 (2009), 385–390  mathnet  crossref  zmath
    2. Abels H., Terasawa Yu., “Non-homogeneous Navier–Stokes systems with order-parameter-dependent stresses”, Math Methods Appl Sci, 33:13 (2010), 1532–1544  mathscinet  zmath  isi  elib
    3. Massari U., Padula M., Shimizu S., “Loss of Control of Motions From Initial Data for Pending Capillary Liquid”, Quart Appl Math, 69:3 (2011), 569–601  crossref  mathscinet  zmath  isi  elib  scopus
    4. Padula M., “Asymptotic Stability of Steady Compressible Fluids Preface”: Padula, M, Asymptotic Stability of Steady Compressible Fluids, Lect. Notes Math., 2024, Springer-Verlag Berlin, 2011, VII+  mathscinet  isi
    5. Palmer B., Perdomo O.M., “Rotating Drops With Helicoidal Symmetry”, Pac. J. Math., 273:2 (2015), 413–441  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:144
    Full text:40
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021